Alert archive / South Carolina / Excessive Heat Warnings in 2011
Excessive Heat Warning 2, NWS Columbia, SC
NWS Columbia, SC issued this excessive heat warning at Jul 13, 2011, 3:51 AM EDT for 10 counties in South Carolina; Burke County, Richmond County, Georgia. It took effect at Jul 13, 2011, 12:00 PM EDT. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 13, 2011, 3:51 AM EDT (07:51 UTC)
- In effect from
- Jul 13, 2011, 12:00 PM EDT
- Expired
- Jul 13, 2011, 5:17 PM EDT
- In force
- 5 hr
- Issued by
- NWS Columbia, SC
Counties Burke County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Clarendon County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, Richland County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 31 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 2:17 PM EDT | TSTM WND DMG | 5 Ssw Lexington, SC | HIGHWAY PATROL REPORTED TREES DOWN ON KYZER ROAD NEAR PLATT SPRINGS ROAD. |
| Jul 13, 2:43 PM EDT | TSTM WND DMG | 2 Ene Batesburg, SC | HIGHWAY PATROL REPORTED TREES DOWN NEAR BATESBURG. |
| Jul 13, 2:50 PM EDT | TSTM WND DMG | 5 S Monetta, SC | HIGHWAY PATROL REPORTED TREES DOWN SOUTH OF MONETTA IN AIKEN COUNTY. |
| Jul 13, 3:46 PM EDT | TSTM WND GST 59 | 8 Nne Aiken, SC | AIKEN AWOS REPORTED A WIND GUST OF 51 KNOTS OR 59 MPH. |
| Jul 13, 4:40 PM EDT | TSTM WND DMG | 10 Wnw Bishopville, SC | SC HIGHWAY PATROL REPORTED TREES DOWN AT LUCKNOW ROAD AND DEE LEE WAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4236 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
126 WWUS72 KCAE 130751 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 351 AM EDT WED JUL 13 2011 GAZ065-077-SCZ022-027>031-035>038-041-132000- /O.UPG.KCAE.HT.Y.0004.110713T1600Z-110714T0000Z/ /O.NEW.KCAE.EH.W.0002.110713T1600Z-110714T0000Z/ RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER- BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...HEPHZIBAH...WAYNESBORO...CAMDEN... LUGOFF...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK... COLUMBIA...BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER... BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 351 AM EDT WED JUL 13 2011 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * LOCATIONS...MUCH OF THE CENTRAL AND EASTERN MIDLANDS ALONG WITH THE SOUTHERN CENTRAL SAVANNAH RIVER AREA * TEMPERATURES...AROUND 100. * IMPACTS...THIS LEVEL OF HEAT CAN BE EXTREMELY DANGEROUS. AVOID VENTURING OUTSIDE THIS AFTERNOON IF POSSIBLE. EVEN SHORT TERM EXPOSURE TO THE HEAT WILL BE DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$ GAZ040-063-064-SCZ015-016-018-020-021-025-026-132000- /O.CON.KCAE.HT.Y.0004.110713T1600Z-110714T0000Z/ LINCOLN-MCDUFFIE-COLUMBIA-LANCASTER-CHESTERFIELD-MCCORMICK- NEWBERRY-FAIRFIELD-EDGEFIELD-SALUDA- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...EVANS... LANCASTER...ELGIN...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING 351 AM EDT WED JUL 13 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * LOCATIONS...NORTHERN AND WESTERN MIDLANDS ALONG WITH THE NORTHERN SAVANNAH RIVER AREA. * TEMPERATURES...IN THE UPPER 90S. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
2 follow-up statements
464 WWUS72 KCAE 131839 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 239 PM EDT WED JUL 13 2011 GAZ065-077-SCZ022-027>031-035>038-041-140000- /O.CON.KCAE.EH.W.0002.000000T0000Z-110714T0000Z/ RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER- BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...HEPHZIBAH...WAYNESBORO...CAMDEN... LUGOFF...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK... COLUMBIA...BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER... BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 239 PM EDT WED JUL 13 2011 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * LOCATIONS...MUCH OF THE CENTRAL AND EASTERN MIDLANDS ALONG WITH THE SOUTHERN CENTRAL SAVANNAH RIVER AREA * TEMPERATURES...IN THE UPPER 90S. * IMPACTS...THIS LEVEL OF HEAT CAN BE EXTREMELY DANGEROUS. AVOID VENTURING OUTSIDE THIS AFTERNOON IF POSSIBLE. EVEN SHORT TERM EXPOSURE TO THE HEAT WILL BE DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN... AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$ GAZ040-063-064-SCZ015-016-018-020-021-025-026-140000- /O.CON.KCAE.HT.Y.0004.000000T0000Z-110714T0000Z/ LINCOLN-MCDUFFIE-COLUMBIA-LANCASTER-CHESTERFIELD-MCCORMICK- NEWBERRY-FAIRFIELD-EDGEFIELD-SALUDA- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...EVANS... LANCASTER...ELGIN...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING 239 PM EDT WED JUL 13 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * LOCATIONS...NORTHERN AND WESTERN MIDLANDS ALONG WITH THE NORTHERN SAVANNAH RIVER AREA. * TEMPERATURES...IN THE UPPER 90S. * IMPACTS...HAZARDOUS CONDITIONS FOR OUTDOOR ACTIVITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK IN ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 9 1 1. && $$
039 WWUS72 KCAE 132117 NPWCAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE COLUMBIA SC 517 PM EDT WED JUL 13 2011 GAZ065-077-SCZ022-027>031-035>038-041-132230- /O.CAN.KCAE.EH.W.0002.000000T0000Z-110714T0000Z/ RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER- BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- INCLUDING THE CITIES OF...HEPHZIBAH...WAYNESBORO...CAMDEN... LUGOFF...WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK... COLUMBIA...BISHOPVILLE...AIKEN...NORTH AUGUSTA...SUMTER... BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS... MANNING...SUMMERTON...BAMBERG...DENMARK 517 PM EDT WED JUL 13 2011 ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE EXCESSIVE HEAT WARNING. $$ GAZ040-063-064-SCZ015-016-018-020-021-025-026-132230- /O.CAN.KCAE.HT.Y.0004.000000T0000Z-110714T0000Z/ LINCOLN-MCDUFFIE-COLUMBIA-LANCASTER-CHESTERFIELD-MCCORMICK- NEWBERRY-FAIRFIELD-EDGEFIELD-SALUDA- INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...EVANS... LANCASTER...ELGIN...CHERAW...PAGELAND...MCCORMICK...NEWBERRY... WINNSBORO...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING 517 PM EDT WED JUL 13 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE HEAT ADVISORY. $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this excessive heat warning went out at Jul 13, 3:41 AM EDT, 10 minutes earlier.
Area forecast discussion, Jul 13, 3:41 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
341 AM EDT WED JUL 13 2011
.SYNOPSIS...
HOT AND HUMID CONDITIONS WILL CONTINUE TODAY. A WEAK FRONTAL
BOUNDARY WILL PUSH SOUTH OF THE AREA THURSDAY AND STALL NEAR THE
SAVANNAH RIVER. EXPECT COOLER TEMPERATURES AS WELL AS SHOWERS AND
THUNDERSTORMS FOR THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
TODAY AND TONIGHT...UPPER LEVEL RIDGE WILL BEGIN TO BREAK DOWN
SLIGHTLY AS HIGH PRESSURE MOVES INTO THE GREAT LAKES REGION. THIS
WILL BEGIN TO PUSH A WEAK FRONTAL BOUNDARY TOWARD THE FORECAST
AREA...BUT NOT BEFORE ANOTHER HOT AND HUMID DAY. EXPECT AFTERNOON
HIGH TEMPERATURES IN THE UPPER 90S TO AROUND 100 DEGREES ACROSS THE
AREA WITH A BIT OF RELIEF ALONG THE LAKE SHORES. WHEN COMBINED WITH
DEWPOINTS IN THE MIDDLE 70S THE HEAT INDEX VALUES WILL SOAR WELL
ABOVE 100 DEGREES. EXPECT HEAT INDEX VALUES GENERALLY ALONG AND WEST
OF I-20 IN THE 107 TO 110 DEGREE RANGE...WHICH WILL ALLOW THE HEAT
ADVISORY TO CONTINUE. EAST OF I-20 WILL SEE HEAT INDEX VALUES IN THE
110 TO 115 DEGREE RANGE AS DEWPOINTS WILL BE A BIT HIGHER IN THIS
AREA. AS SUCH HAVE UPGRADED FROM THE HEAT ADVISORY TO A EXCESSIVE
HEAT WARNING. SOME RELIEF COULD COME FROM AFTERNOON AND EVENING
THUNDERSTORMS AS MOISTURE WILL EXTEND INTO THE UPPER LEVELS TODAY
RESULTING IN MODERATE INSTABILITY. WITH THE WEAK FRONT DROPPING
TOWARD THE REGION AND THE SEA BREEZE THIS EVENING THERE COULD BE
ENOUGH FORCING TO TRIGGER SOME THUNDERSTORMS. HAVE INCREASE THE POP
SLIGHTLY TODAY...MAINLY LATE THIS AFTERNOON AND THIS EVENING.
TEMPERATURES WILL BEGIN TO COOL THIS EVENING WITH ALL AREAS SEEING
HEAT INDEX VALUES BELOW 100 DEGREES BETWEEN 8 AND 9PM. SOME
THUNDERSTORMS COULD LINGER INTO THE OVERNIGHT AS THE FRONTAL
BOUNDARY PROGRESSES SOUTHWARD. WITH CLOUDS INCREASING OVERNIGHT WILL
SEE LOW TEMPERATURES ONLY FALL INTO THE MIDDLE 70S FOR MOST
LOCATIONS.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
MID AND UPPER LEVEL TROUGHS ALONG THE WEST AND EAST COAST OF THE
NATION THURSDAY WITH A LARGE RIDGE OVER THE CENTRAL AND SOUTHERN
PART OF THE COUNTRY. HEIGHTS BEGIN TO FALL OVER THE EAST COAST AS
THE EASTERN PART OF THE RIDGE BREAKS DOWN. A FRONTAL BOUNDARY PUSHES
SOUTH OF THE AREA THURSDAY. MOIST EASTERLY FLOW DEVELOPS BEHIND THE
FRONT. PRECIPITABLE WATER GENERALLY ABOVE 2 INCHES. WILL KEEP CHANCE
OF SHOWERS AND THUNDERSTORMS NORTH WITH POPS AROUND 60 PERCENT SOUTH
THURSDAY THROUGH FRIDAY. CLOUDS AND PRECIP WILL HELP TO COOL DAYTIME
HIGHS INTO THE LOW TO MID 90S THURSDAY...IN THE MID 80S TO NEAR 90
FRIDAY. LOWS IN THE LOW TO MID 70S THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE CONTINUES TO BREAK DOWN ALONG THE EASTERN SEABOARD AS
IT RETROGRADES WESTWARD INTO EARLY NEXT WEEK. AS A RESULT...EXPECT
UPPER TROUGH TO DEVELOP WITH MORE SHORTWAVE ENERGY MOVING OVER THE
AREA. THE SURFACE BOUNDARY REMAINS STALLED SOUTH OF THE SAVANNAH
RIVER. BOTH THE GFS AND ECMWF HINT AT AN INVERTED SURFACE TROUGH
DEVELOPING NEAR THE CAROLINA COAST SUNDAY/MONDAY. SOME UNCERTAINTY
AS TO HOW THIS SCENARIO WILL PLAY OUT. THUS...HAVE CONTINUED THE
CHANCE FOR CONVECTION THROUGH THE LONG TERM.
MAX TEMPERATURES SHOULD BE AT OR SLIGHTLY BELOW NORMAL FOR THE
WEEKEND...THEN RISING ABOVE NORMAL TUESDAY AS THE UPPER LEVEL RIDGE
BUILDS INTO THE REGION ONCE AGAIN.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS FOR MUCH OF THE TAF PERIOD WITH MVFR POSSIBLE IN
EARLY MORNING FOG/HAZE. UPPER LEVEL RIDGE OVER THE REGION WILL
BEGIN TO WEAKEN TODAY BUT NOT BEFORE PRODUCING ANOTHER DAY OF
HUMID AND HAZY CONDITIONS. FOG WILL AGAIN DEVELOP AROUND SUNRISE
WITH ALL TAF SITES EXPECTED TO SEE MVFR VSBYS AROUND SUNRISE.
VSBYS WILL IMPROVE TO VFR BY 13Z...HOWEVER EXPECT HAZY CONDITIONS
TO PERSIST FOR ANOTHER COUPLE HOURS. INSTABILITY WILL BE GREATER
THIS AFTERNOON ALLOWING FOR DEVELOPMENT OF CUMULUS AND SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS. CONFIDENCE REMAINS LOW IN THE
TIMING AND COVERAGE OF THUNDERSTORMS SO HAVE REMAINED WITH CB
ATTM.
EXTENDED AVIATION OUTLOOK...MVFR TO IFR CONDITIONS POSSIBLE
THURSDAY THROUGH SUNDAY IN SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS...AS WELL AS PATCHY LATE NIGHT/EARLY MORNING FOG AND
STRATUS.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
SCZ015-016-018-020-021-025-026.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR SCZ022-027>031-035>038-041.
GA...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
GAZ040-063-064.
EXCESSIVE HEAT WARNING FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR GAZ065-077.
&&Hazardous weather outlook, Jul 13, 3:51 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 351 AM EDT WED JUL 13 2011 GAZ040-063-064-SCZ015-016-018-020-021-025-026-140800- LINCOLN-MCDUFFIE-COLUMBIA-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY- FAIRFIELD-EDGEFIELD-SALUDA- 351 AM EDT WED JUL 13 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GAZ065-077-SCZ022-027>031-035>038-041-140800- RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE-AIKEN-SUMTER-BARNWELL- ORANGEBURG-CALHOUN-CLARENDON-BAMBERG- 351 AM EDT WED JUL 13 2011 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 9:34 PM EDT | Heat Advisory | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more | 20 hr |
| Jul 13, 1:49 PM EDT | Special Weather Statement | CAE | Calhoun, Lexington, Orangeburg, Richland, Saluda | 56 min |
| Jul 13, 2:06 PM EDT | Severe Thunderstorm Warning | CAE | Lexington, Saluda | 39 min |
| Jul 13, 2:55 PM EDT | Severe Thunderstorm Warning | CAE | Fairfield, Newberry | 50 min |
| Jul 13, 3:24 PM EDT | Severe Thunderstorm Warning | CAE | Saluda | 36 min |
| Jul 13, 3:46 PM EDT | Severe Thunderstorm Warning | CAE | Newberry, Saluda | 44 min |
| Jul 13, 4:08 PM EDT | Severe Thunderstorm Warning | CAE | Kershaw, Lee | 52 min |
| Jul 13, 6:35 PM EDT | Areal Flood Advisory | CAE | Richmond | 55 min |
Nearby
Excessive Heat Warnings in South Carolina, 2011Excessive Heat Warnings in Georgia, 2011Every excessive heat warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.